Duration of side-effects

Hi all. I have recently started the Neupro patch 2mg and so far seems to be hold things for me, one problem is the side-effects. I am continuously felling sick and my appetite has gone. I've been on them roughly 3 weeks and I was wondering what other peoples experiences are like with the side-effects am I likely to have to weather the storm for another short while or is it something I am going to have to try and come to terms with?

Many thanks for your replies.

9 Replies

oldestnewest
  • You might get narcolepsey as well

  • I was actually sitting at 22 on the Epworth sleepiness scale before and for a while after I stopped working now I am sitting around 13 - so a good improvement there - in fact since I have been on the patch I'm sleeping less, (although in more pain at the moment), but as the legs are quiet I don't mind its so much easier to lie awake than roll about the floor in agony.

    I was convinced at a stage I had narcolepsy as I would have gotten a rapid exhaustion and things felt weird and I was gone; thankfully I got a bit of warning so if driving, (I only drove short distances), I could pull over - although at work it wasn't good. I would be doing stuff and have absolutely no recollection of it after too! So very happy that has cleared up.

    Any idea how long these side-effects last, (how long is a piece of string?)

    Thanks for your reply Gonzo123.

  • It is different for everyone, perhaps due to their makeup (and I don't mean lipstick etc!)

  • Ah yeah I get that but I suppose in my experience things like tiredness soon go on a lot of drugs, (not all) was wondering how others experienced the side-effects and the duration - I do understand that everyone is different but if I can see a consensus, (as in most people say its over in 4/5 months) then I can sort of steel myself - if you get what I'm saying.

  • Sorry raffs, can't help you on that one. I was on 8mg Neupro Patches but reduced them to 4 mg because of the Narcolepsy particularly when driving. I also take Clonazapane sleeping tablet at night and so far so good.

    Kind regards.

  • Be wary of Clonazapam!

    It has a half lif e of 40 hours which probably explains the drowsiness. It takes 40 hours for half to work through your system (if I understand it correctly, someone please correct me if I'm wrong)

  • I am on a low dose Clonazapan which seems to give me at least a nights sleep which is better than walking about all night. I don't feel too tired the next day. How long it will last God only knows.

  • I was on it for about 6 months and had great results and no side effects until I started to react to the adhesive, nasty itchy rash. Have you tried using 1/2 a patch? Maybe the dosage is too high?

  • Was on the 1mg patch which wasn't working so no point going back down I'd rather deal with the side-effects rather than the restlessness.

You may also like...